Learn About The Signs and Dangers of Benzodiazepine (Anxiety Medication) Withdrawal!

Dr Jennie Byrne, discusses what can happen when you withdrawl to quickly from Benzodiazepines or medication like Ativan, Valium, Xanax, Klonopin.

These medications are typically prescribed by primary care doctors for anxiety. Now if you take them more than a few times per week you can begin to become addicted and then have withdrawal symptoms when you suddenly stop.

This can be dangerous and even deadly. Please watch the video to learn more and if you want further information please don’t hesitate to reach out to us.

To learn more about how we might be able to help you navigate this safely as well as treat any anxiety symptoms you might be experiencing please click here.

Live Mentally Healthy,
Cognitive Psychiatry of Chapel Hill

On February 27rd, our current electronic health system will transition to a new and advanced system to better serve you: Athena. Prior to the transition date, you will be sent a registration link to create a new patient account in Athena. If you have any immediate questions or concerns, please do not hesitate to contact your therapist, or call our office to speak to a staff member. 

X